Alert archive / Florida / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 48, NWS Tallahassee, FL

March 16, 2026Franklin County, Liberty County, Wakulla County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 16, 2026, 7:27 AM EDT for Franklin County, Liberty County, Wakulla County, Florida. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 16, 2026, 7:27 AM EDT (11:27 UTC)
Expired
Mar 16, 2026, 8:15 AM EDT
In force
48 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Franklin County, FL, Liberty County, FL, Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 50 km from the middle of the area, began a volume at 11:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 11.5 hours before the alert went out and 291 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2026-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1337 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2026-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1337 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1212 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.7

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 3:14 AM EDT, 4 hours 13 minutes earlier. Its key messages:

  • Issued at 312 AM EDT Mon Mar 16 2026
  • Potentially significant severe weather threat continues through Monday morning. All hazard remain possible: scattered damaging gusts up to 70 mph, a few tornadoes (a couple may be strong), and large hail up to 1 inch. Please ensure you have multiple ways to receive warnings.
  • Hazardous marine and beach conditions expected today in the wake of a strong cold front. High risk of rip currents at all local beaches with gale to advisory level conditions over the waters.
  • A late season frost/freeze is forecast for Monday and Tuesday nights with freezing to sub-freezing wind chills. A Freeze Warning is in effect beginning late tonight for Southeast AL, the FL Panhandle, and most of Southwest GA. Additional freeze products are likely needed for tomorrow night.
Area forecast discussion, Mar 16, 3:14 AM EDT, 4 hours 13 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
314 AM EDT Mon Mar 16 2026

...New SHORT TERM, LONG TERM, AVIATION, MARINE, FIRE WEATHER, HYDROLOGY...

.KEY MESSAGES...
Issued at 312 AM EDT Mon Mar 16 2026

- Potentially significant severe weather threat continues through
  Monday morning. All hazard remain possible: scattered damaging
  gusts up to 70 mph, a few tornadoes (a couple may be strong),
  and large hail up to 1 inch. Please ensure you have multiple
  ways to receive warnings.

- Hazardous marine and beach conditions expected today in the wake
  of a strong cold front. High risk of rip currents at all local
  beaches with gale to advisory level conditions over the waters.

- A late season frost/freeze is forecast for Monday and Tuesday
  nights with freezing to sub-freezing wind chills. A Freeze
  Warning is in effect beginning late tonight for Southeast AL,
  the FL Panhandle, and most of Southwest GA. Additional freeze
  products are likely needed for tomorrow night.

&&

.SHORT TERM...
(Today and Tonight)
Issued at 312 AM EDT Mon Mar 16 2026

Intense squall line or quasi-linear convective system (QLCS)
attendant to a strong cold front is poised to reach our SE AL &
western FL Panhandle counties early this morning with isolated
cells out ahead of it posing a potentially significant severe
weather threat. All hazards remain possible. The QLCS will carry
the biggest damaging wind threat, in addition to embedded
circulations capable of dropping brief tornadoes. Any discrete to
semi-discrete supercells are going to carry the greater tornado
threat in terms of potential and strength, plus large hail. The
most concerning locations are SE AL, adjacent counties in the FL
Panhandle & SW GA, and the I-75 corridor. Potential impacts:
downed trees/powerlines, power outages, damage to
properties/structures. Remember the difference between a Watch (be
prepared) and Warning (take action). Ensure that Do Not Disturb
is disabled and WEA alerts are enabled on your phones so that any
overnight Tornado Warnings can wake you.

The latest storm(s) most likely arrival timing estimates are
nearly the same as yesterday's: 3AM-6AM CDT - SE AL, FL Panhandle;
7AM-10AM EDT - SW GA (west of I-75), Central FL Big Bend;
9AM-12PM EDT - South-Central GA, SE FL Big Bend. It is worth
noting that these projections are more complicated than normal if
convection ahead of the squall line clusters enough and
essentially becomes the new dominant QLCS or the original one
(re)intensifies while crossing the Apalachicola-Flint River Basin.
The overall severe threat ceases this afternoon with some gusty
trailing showers.

Strong cold frontal passage during the daytime hrs means a sharp
horizontal thermal gradient with temperatures following a non-
diurnal trend. Forecast highs range from mid 50s to mid 70s from
NW to SE! Locations to the west are likely to experience their
highs in the morning vs afternoon. Gusty winds prompt hazardous
beach conditions, which is especially noteworthy given that it's
Spring Break time. For tonight, strong cold-air advection prompts
widespread lows in 30s and sub-freezing wind chills. A Freeze
Warning goes into in effect at or just after midnight for SE AL,
the FL Panhandle, and most of SW GA until mid-to-late tomorrow
morning. This late-season freeze may be more impactful to
agriculture than usual given the prolonged period of warm
antecedent conditions that has contributed to early
planting/blooming. Tuesday's highs are in the 50s under a mix of
sun and upper cirrus streaming overhead.

&&

.LONG TERM...
(Tuesday through Sunday) Issued at 312 AM EDT Mon Mar 16 2026

Radiational cooling sets the stage for another cold night
consisting of a widespread inland light freeze with some patchy
frost until later Wednesday morning. Forecast lows range from
upper 20s to mid 30s. Another Freeze Warning is going to be
needed, but will be held off until the current one expires.

Temperatures begin moderating late-week while dry conditions
prevail the remainder of the forecast period thanks to surface
high pressure in place. High temperatures warm back to the 70s
Thursday-Friday, then jump the low-to-mid 80s Saturday-Monday away
from the immediate coast. Thursday will be the last chilly
morning for the foreseeable future with lows in the mid 30s to low
40s. Minimum temperatures rebound to the 50s this weekend.

&&

.AVIATION...
(06Z TAFS) Issued at 312 AM EDT Mon Mar 16 2026

MVFR to IFR cigs are expected to impact all area terminals
through the morning as a cold front approaches from the west.
Conditions will quickly deteriorate from west to east ahead of and
along the cold front with IFR to LIFR conditions likely,
especially within heavy downpours and/or thunderstorms. Over the
next couple hours DHN/ECP will start to see impacts from the cold
front with TLH/ABY being next around daybreak, with VLD being last
around late morning to early afternoon. Behind the front, cigs
will lift during the afternoon into the evening with MVFR to VFR
conditions expected by sunset. Winds will be gusty ahead of and
behind the front with gusts around 20 to 30 knots expected,
isolated higher gusts are possible. Winds will gradually come down
after sunset this evening.

&&

.MARINE...
Issued at 312 AM EDT Mon Mar 16 2026

Conditions quickly deteriorate from west to east this morning
ahead of a strong cold front accompanied by robust maritime
convection. Occasional to frequent gale-force gusts are expected
over waters west of Apalachicola, especially 20 to 60 nautical
miles off the Emerald Coast. Advisory level winds and seas are
expected elsewhere, including Saint Andrews Bay. Strong NW breezes
persist into early Tuesday, then freshen out of the north into
that afternoon. Moderate NE breezes overtake the waters on
Wednesday.&&

.FIRE WEATHER...
Issued at 312 AM EDT Mon Mar 16 2026

Scattered strong to severe thunderstorms ahead of a strong cold
front sweeps through the Tri-State area today. Widespread wetting
rains are expected with this system. Storm arrival time is mainly
during the morning hrs from the AL Wiregrass into the
Apalachicola- Flint River basin. The severe threat ends by the
afternoon, but gusty showers look to linger across the region.
Expect a sharp wind shift from south to SW ahead of the front to
NW immediately following frontal passage. Overall gusty conditions
will lead to high dispersions. A much cooler and drier airmass
leads to critically low RH nearly areawide Tuesday-Wednesday,
resulting in elevated fire concerns. Rain is absent for the
remainder of the forecast period. &&

.HYDROLOGY...
Issued at 312 AM EDT Mon Mar 16 2026

The only notable rain over the next several days is through
today. Forecast amounts have increased to about three-quarters of
an inch to just over an inch (isolated higher). Locally heavy rain
is possible, especially beneath the strongest storms and/or where
any convective clustering may occur. The 0Z HREF 3-hr QPF shows a
50-70% chance of exceeding 1" with local CAMs showing up to ~15%
chance of 3" focused just SE of the Lower I-65 corridor. Flash
flooding is not expected, though local runoff issues or ponding of
water may occur if these higher amounts are realized.

While this upcoming rain should be beneficial, our ongoing severe
(D2) to extreme (D3) drought is very unlikely to improve in the
short term. Longer-term prospects are pessimistic with the CPC Day
8- 14 Precipitation Outlook as of March 15th, showing widespread
33-50% probabilities of (leaning) below-normal precipitation -
valid March 23rd-29th.

For more local drought information & statements, visit the
following websites:
weather.gov/tae/LocalDrought
weather.gov/tae/DroughtInformationStatement

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   71  35  56  33 /  80   0   0   0
Panama City   70  39  56  37 /  80   0   0   0
Dothan        63  29  53  28 /  90   0   0   0
Albany        68  30  53  29 /  90   0   0   0
Valdosta      71  33  56  30 /  80  10   0   0
Cross City    76  35  59  29 /  70  10   0   0
Apalachicola  72  38  55  37 /  80   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Warning from 1 AM EDT /midnight CDT/ to 10 AM EDT /9 AM
     CDT/ Tuesday for FLZ007>013-016-326.

     High Rip Current Risk through late tonight for FLZ108-112-114-
     115.

GA...Freeze Warning from 1 AM to 10 AM EDT Tuesday for GAZ120>131-
     142>148-155>158.

AL...Freeze Warning from midnight tonight to 9 AM CDT Tuesday for
     ALZ065>069.

GM...Small Craft Advisory until 8 AM EDT /7 AM CDT/ Tuesday for
     GMZ730-735-755-765-775.

     Small Craft Advisory until 7 AM CDT this morning for GMZ751-752-
     770-772.

     Gale Warning from 7 AM this morning to 7 AM CDT Tuesday for
     GMZ751-752-770-772.

&&

SHORT TERM...IG3
LONG TERM....IG3
AVIATION...Oliver
MARINE...IG3
FIRE WEATHER...IG3
HYDROLOGY...IG3

In the hours before

Local storm report, Mar 16, 6:30 AM EDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
630 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 AM     Tstm Wnd Gst     3 SSW Nashville         31.16N 83.26W
03/16/2026  M43 MPH          Berrien            GA   Mesonet

            Ambient weather station measured wind gust
            of 43.4 mph.

0218 AM     Marine Tstm Wind 1 NW Shell Point        30.07N 84.30W
03/16/2026  M41 MPH          Wakulla            FL   Mesonet

            Ambient station in Wakulla Co measured wind
            gust of 41.2 mph.

0420 AM     Marine Tstm Wind Alligator Point         29.90N 84.40W
03/16/2026  M40 MPH          Franklin           FL   Mesonet

            Station ID: F9222 measured wind gust of 40
            mph.

&&
Special weather statement, Mar 16, 6:43 AM EDT, 44 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
643 AM EDT Mon Mar 16 2026

FLZ007>014-016-108-112-114-115-326-161130-
Gadsden FL-Inland Bay FL-Calhoun FL-Northern Liberty FL-
Inland Gulf FL-South Walton FL-North Walton FL-Coastal Gulf FL-
Coastal Bay FL-Holmes FL-Central Walton FL-Jackson FL-
Coastal Franklin FL-Washington FL-
643 AM EDT Mon Mar 16 2026

...A CLUSTER OF THUNDERSTORMS WILL IMPACT JACKSON...GULF...BAY AND
CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA...NORTHWESTERN GADSDEN
COUNTY IN BIG BEND FLORIDA...WALTON AND HOLMES COUNTIES IN THE
PANHANDLE OF FLORIDA...NORTHWESTERN LIBERTY COUNTY IN BIG BEND
FLORIDA... WASHINGTON COUNTY IN THE PANHANDLE OF FLORIDA AND
SOUTHWESTERN FRANKLIN COUNTIES IN BIG BEND FLORIDA THROUGH 730 AM
EDT/630 AM CDT/...

At 641 AM EDT/541 AM CDT/, Doppler radar was tracking a cluster of
thunderstorms 9 miles south of De Funiak Springs, moving northeast
at 60 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Vernon,
Bonifay, Marianna, Santa Rosa Beach, De Funiak Springs, Blountstown,
Chipley, Graceville, Port St. Joe, Springfield, Mexico Beach, Hiland
Park, Eglin Air Force Base, Chattahoochee, Tyndall Air Force Base,
and White City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 AM EDT/900 AM CDT/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.

&&

LAT...LON 3040 8639 3038 8633 3042 8631 3039 8611
      3047 8613 3046 8619 3050 8620 3046 8639
      3099 8639 3100 8500 3072 8491 3070 8462
      3008 8526 2971 8504 2959 8502 2960 8536
      2973 8548 2989 8550 3022 8605 3034 8639
TIME...MOT...LOC 1041Z 231DEG 51KT 3059 8609

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

99-OLIVER
Local storm report, Mar 16, 6:49 AM EDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
649 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 AM     Marine Tstm Wind 1 SE Beacon Hill        29.92N 85.38W
03/16/2026  M49 MPH          Gulf               FL   Mesonet

            WeatherStem at gulf veterans memorial park
            measured wind gust of 49 mph.

&&

JM
Local storm report, Mar 16, 6:55 AM EDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
655 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     Tstm Wnd Gst     4 SE Newton             31.28N 84.29W
03/16/2026  M40 MPH          Mitchell           GA   Mesonet

            Mesonet station UGA09 Camilla.

&&

JM
Special weather statement, Mar 16, 7:24 AM EDT, 3 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
724 AM EDT Mon Mar 16 2026

FLZ013>018-027-112-114-115-118-127-326-426-161300-
Inland Franklin FL-Gadsden FL-Coastal Wakulla FL-Southern Liberty FL-
Calhoun FL-Northern Liberty FL-Inland Gulf FL-Leon FL-
Coastal Gulf FL-Coastal Bay FL-Coastal Jefferson FL-
Inland Jefferson FL-Coastal Franklin FL-Inland Wakulla FL-
724 AM EDT Mon Mar 16 2026

...STRONG THUNDERSTORMS WILL IMPACT GULF AND SOUTHEASTERN CALHOUN
COUNTIES IN THE PANHANDLE OF FLORIDA...WAKULLA...GADSDEN...LIBERTY...
WESTERN JEFFERSON...LEON AND FRANKLIN COUNTIES IN BIG BEND FLORIDA
THROUGH 900 AM EDT/800 AM CDT/...

At 724 AM EDT/624 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Wewahitchka to near
Eastpoint. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tallahassee, Woodville, Carrabelle, Quincy, Havana, Midway,
Tallahassee State College, Florida State University, Eastpoint,
Apalachicola, St. Marks, Crawfordville, Florida A and M, St George
Island, Port St. Joe, Mexico Beach, Stonemill Creek, Doak Campbell
Stadium, Greensboro, and White City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 AM EDT/900 AM CDT/ for
the Panhandle of Florida.

&&

LAT...LON 2960 8524 2959 8535 2963 8541 2969 8545
      2990 8550 3070 8476 3064 8394 3002 8404
      3001 8422 2988 8427 2981 8449 2977 8452
      2953 8507
TIME...MOT...LOC 1124Z 227DEG 37KT 3005 8522 2981 8490

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

58-REESE
Local storm report, Mar 16, 7:26 AM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
726 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 AM     Tstm Wnd Gst     2 NW Noma               30.91N 85.65W
03/16/2026  M45 MPH          Holmes             FL   Mesonet

            Ambient weather station in Holmes Co, FL
            measured wind gust of 45.63 mph.

&&

JM

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 12:47 AM EDTSpecial Marine WarningTAE88 min
Mar 16, 2:13 AM EDTSpecial Marine WarningTAE2 hr
Mar 16, 2:29 AM EDTSpecial Weather StatementTAELeon46 min
Mar 16, 2:35 AM EDTSpecial Weather StatementTAELiberty40 min
Mar 16, 2:38 AM EDTSpecial Weather StatementTAELeon37 min
Mar 16, 3:19 AM EDTSpecial Weather StatementTAELeon26 min
Mar 16, 3:33 AM EDTSpecial Marine WarningTAE117 min
Mar 16, 4:24 AM EDTSpecial Marine WarningTAE66 min
Mar 16, 4:56 AM EDTSpecial Weather StatementTAEFranklin, Jefferson, Leon, Wakulla49 min
Mar 16, 5:24 AM EDTSpecial Weather StatementTAELafayette66 min
Mar 16, 5:58 AM EDTSpecial Marine WarningTAE76 min
Mar 16, 6:13 AM EDTSpecial Weather StatementTAEHolmes47 min
Mar 16, 6:27 AM EDTSpecial Weather StatementTAEGadsden, Leon, Liberty63 min
Mar 16, 6:43 AM EDTSpecial Marine WarningTAE3 hr
Mar 16, 6:43 AM EDTSpecial Weather StatementTAEBay, Calhoun, Gulf, Holmes, Jackson, Walton and 1 more47 min
Mar 16, 6:46 AM EDTTornado WarningTAEGulf15 min
Mar 16, 6:48 AM EDTSevere Thunderstorm WarningTAEFranklin, Liberty42 min
Mar 16, 7:24 AM EDTSpecial Weather StatementTAEFranklin, Gadsden, Gulf, Leon, Liberty, Wakulla96 min
Mar 16, 7:28 AM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Holmes, Jackson, Walton, Washington92 min
Mar 16, 7:39 AM EDTTornado WarningTAEFranklin, Liberty, Wakulla23 min
Mar 16, 7:47 AM EDTSevere Thunderstorm WarningTAELiberty, Wakulla43 min
Mar 16, 8:01 AM EDTSevere Thunderstorm WarningTAEJefferson, Leon, Wakulla59 min
Mar 16, 8:13 AM EDTSevere Thunderstorm WarningTAEFranklin, Gulf, Liberty, Wakulla77 min
Mar 16, 8:53 AM EDTSevere Thunderstorm WarningTAEJefferson, Leon, Madison, Taylor, Wakulla52 min
Mar 16, 9:06 AM EDTSpecial Weather StatementTAEHolmes54 min
Mar 16, 9:17 AM EDTSpecial Marine WarningTAE3 hr
Mar 16, 9:28 AM EDTSevere Thunderstorm WarningTAEFranklin, Liberty, Wakulla62 min
Mar 16, 9:40 AM EDTTornado WarningTAEJefferson, Madison35 min
Mar 16, 9:43 AM EDTSevere Thunderstorm WarningTAEJefferson, Leon, Madison, Taylor, Wakulla62 min
Mar 16, 9:45 AM EDTSpecial Weather StatementTAEGadsden45 min
Mar 16, 9:49 AM EDTSpecial Marine WarningTAE7 min
Mar 16, 9:50 AM EDTSpecial Marine WarningTAE93 min
Mar 16, 10:30 AM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Gadsden, Gulf, Jackson, Liberty60 min
Mar 16, 10:37 AM EDTSevere Thunderstorm WarningTAEFranklin53 min
Mar 16, 10:42 AM EDTSevere Thunderstorm WarningTAEJefferson, Madison48 min
Mar 16, 11:12 AM EDTSpecial Weather StatementTAEFranklin63 min
Mar 16, 11:17 AM EDTSpecial Weather StatementTAETaylor88 min
Mar 16, 11:22 AM EDTSpecial Marine WarningTAE2 hr
Mar 16, 11:22 AM EDTSevere Thunderstorm WarningTAELeon, Liberty, Wakulla53 min
Mar 16, 11:51 AM EDTSpecial Marine WarningTAE3 hr
Mar 16, 12:01 PM EDTSevere Thunderstorm WarningTAEJefferson, Leon59 min
Mar 16, 12:19 PM EDTSpecial Weather StatementTAELafayette56 min
Mar 16, 12:37 PM EDTSpecial Weather StatementTAEMadison23 min
Mar 16, 12:47 PM EDTSevere Thunderstorm WarningTAEDixie, Lafayette, Taylor43 min
Mar 16, 1:25 PM EDTSevere Thunderstorm WarningTAEDixie, Lafayette52 min
Mar 16, 3:16 AM EDTSpecial Weather StatementTAEThomas29 min
Mar 16, 3:48 AM EDTSpecial Weather StatementTAEBrooks, Cook, Thomas57 min
Mar 16, 4:06 AM EDTSpecial Weather StatementTAELanier, Lowndes39 min
Mar 16, 4:46 AM EDTSpecial Weather StatementTAELowndes44 min
Mar 16, 4:58 AM EDTSevere Thunderstorm WarningTAEBerrien, Lanier, Lowndes47 min
Mar 16, 5:15 AM EDTTornado WarningTAELanier30 min
Mar 16, 5:39 AM EDTSevere Thunderstorm WarningTAEBerrien, Cook, Lanier36 min
Mar 16, 5:45 AM EDTTornado WarningTAEBerrien, Cook, Lanier31 min
Mar 16, 5:46 AM EDTSpecial Weather StatementTAEDecatur29 min
Mar 16, 5:55 AM EDTSevere Thunderstorm WarningTAEDecatur32 min
Mar 16, 6:07 AM EDTSpecial Weather StatementTAEMitchell53 min
Mar 16, 7:11 AM EDTSevere Thunderstorm WarningTAEClay, Quitman, Randolph64 min
Mar 16, 8:01 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Early, Miller44 min
Mar 16, 8:09 AM EDTSevere Thunderstorm WarningTAECalhoun, Clay, Early, Quitman, Randolph, Terrell32 min
Mar 16, 8:23 AM EDTSpecial Weather StatementTAEBerrien, Brooks, Cook97 min
Mar 16, 9:02 AM EDTSpecial Weather StatementTAEEarly, Miller, Seminole58 min
Mar 16, 9:04 AM EDTSpecial Weather StatementTAEBaker, Mitchell, Worth56 min
Mar 16, 9:57 AM EDTTornado WarningTAEBrooks, Lowndes33 min
Mar 16, 9:59 AM EDTSevere Thunderstorm WarningTAEColquitt, Cook, Irwin, Tift, Turner, Worth61 min
Mar 16, 10:14 AM EDTTornado WarningTAEBen Hill, Irwin, Tift, Turner31 min
Mar 16, 10:25 AM EDTSevere Thunderstorm WarningTAEDecatur, Grady, Mitchell, Thomas65 min
Mar 16, 10:30 AM EDTSevere Thunderstorm WarningTAELanier, Lowndes60 min
Mar 16, 10:37 AM EDTSevere Thunderstorm WarningTAEBen Hill, Berrien, Irwin53 min
Mar 16, 11:16 AM EDTTornado WarningTAEIrwin, Tift44 min
Mar 16, 11:33 AM EDTSevere Thunderstorm WarningTAEBen Hill, Irwin42 min
Mar 16, 6:11 AM EDTSevere Thunderstorm WarningTAECoffee, Dale49 min
Mar 16, 7:23 AM EDTTornado WarningTAEDale, Henry37 min

Nearby

Severe Thunderstorm Warnings in Florida, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.